Metric Euclidean Projective and Topological Properties

Milosav M. Marjanović

The Teaching of Mathematics (2001)

  • Volume: 371(57), Issue: 6, page 41-70
  • ISSN: 1451-4966

How to cite

top

Milosav M. Marjanović. "Metric Euclidean Projective and Topological Properties." The Teaching of Mathematics 371(57).6 (2001): 41-70. <http://eudml.org/doc/256273>.

@article{MilosavM2001,
author = {Milosav M. Marjanović},
journal = {The Teaching of Mathematics},
keywords = {Cantor set; hyperspaces of closed sets; zero-dimensional compact metric spaces},
language = {eng},
number = {6},
pages = {41-70},
publisher = {Društvo matematičara Srbije},
title = {Metric Euclidean Projective and Topological Properties},
url = {http://eudml.org/doc/256273},
volume = {371(57)},
year = {2001},
}

TY - JOUR
AU - Milosav M. Marjanović
TI - Metric Euclidean Projective and Topological Properties
JO - The Teaching of Mathematics
PY - 2001
PB - Društvo matematičara Srbije
VL - 371(57)
IS - 6
SP - 41
EP - 70
LA - eng
KW - Cantor set; hyperspaces of closed sets; zero-dimensional compact metric spaces
UR - http://eudml.org/doc/256273
ER -

NotesEmbed ?

top

You must be logged in to post comments.